# SDR REXA2012041000492

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 18,837 hours, 16,048 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILREON TRIM DOES NOT WORK AT ALL IN FLIGHT OR ON GROUND.  RESET AILERON TRIM SYSTEM IAW AMM 27-12-00.  OPS CHECKED GOOD.
